# SDR AALA201812119014

- Difficulty date: December 10, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 59,208 hours, 22,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT LENS WAS MISSING LT ROW 20.  MAINTENANCE REPLACED THE LENS AND PERFORMED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-00.
